Linearization and higher order nonlinear oscillation theorems using comparison methods.
Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 7-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2004__11_1_51217,
author = {Agarwal, Ravi P. and Grace, Said R. and O'Regan, Donal},
title = {Linearization and higher order nonlinear oscillation theorems using comparison methods.},
journal = {Georgian mathematical journal},
pages = {7--26},
year = {2004},
volume = {11},
number = {1},
zbl = {1059.34022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51217/}
}
TY - JOUR AU - Agarwal, Ravi P. AU - Grace, Said R. AU - O'Regan, Donal TI - Linearization and higher order nonlinear oscillation theorems using comparison methods. JO - Georgian mathematical journal PY - 2004 SP - 7 EP - 26 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51217/ LA - en ID - GMJ_2004__11_1_51217 ER -
%0 Journal Article %A Agarwal, Ravi P. %A Grace, Said R. %A O'Regan, Donal %T Linearization and higher order nonlinear oscillation theorems using comparison methods. %J Georgian mathematical journal %D 2004 %P 7-26 %V 11 %N 1 %U http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51217/ %G en %F GMJ_2004__11_1_51217
Agarwal, Ravi P.; Grace, Said R.; O'Regan, Donal. Linearization and higher order nonlinear oscillation theorems using comparison methods.. Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 7-26. http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51217/